Boundary value problems for linear generalized differential equations and their adjoints

Milan Tvrdý

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 2, page 183-217
  • ISSN: 0011-4642

How to cite

top

Tvrdý, Milan. "Boundary value problems for linear generalized differential equations and their adjoints." Czechoslovak Mathematical Journal 23.2 (1973): 183-217. <http://eudml.org/doc/12714>.

@article{Tvrdý1973,
author = {Tvrdý, Milan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {183-217},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Boundary value problems for linear generalized differential equations and their adjoints},
url = {http://eudml.org/doc/12714},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Tvrdý, Milan
TI - Boundary value problems for linear generalized differential equations and their adjoints
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 2
SP - 183
EP - 217
LA - eng
UR - http://eudml.org/doc/12714
ER -

References

top
  1. Atkinson F. V., Discrete and continuous boundary value problems, Academic Press, New York, London, 1964. (1964) Zbl0117.05806MR0176141
  2. Bryan R. N., A nonhomogeneous linear differential system with interface conditions, Proc. A.M.S. 22 (1969), 270-276. (1969) Zbl0201.11002MR0241739
  3. Coddington E. A., Levinson N., Theory of ordinary differential equations, Mc Graw-Hill New York, Toronto, London, 1955. (1955) Zbl0064.33002MR0069338
  4. Halanay A., Moro A., A boundary value problem and its adjoint, Ann. Mat. pura appl. 79 (1968), 399-412. (1968) Zbl0194.11803
  5. Hildebrandt T. H., Introduction to the Theory of Integration, Academic Press, New York, London, 1963. (1963) Zbl0112.28302MR0154957
  6. Hildebrandt T. H., On systems of linear differentio-Stieltjes integral equations. III, J. Math, 3 (1959), 352-373. (1959) Zbl0088.31101MR0105600
  7. Jones W. R., 10.1016/0022-0396(67)90024-1, Journ. Diff. Eq. 3 (1967), 191-202. (1967) Zbl0155.41102MR0206388DOI10.1016/0022-0396(67)90024-1
  8. Kurzweil J., Generalized ordinary differential equations and continuous dependence on a parameter, Czech. Math. J. 7 (82) (1957), 418-449. (1957) Zbl0090.30002MR0111875
  9. Kurzweil J., Generalized ordinary differential equations, Czech. Math. J. 8 (83) (1958), 360-389. (1958) Zbl0102.07003MR0111878
  10. Kurzweil J., Unicity of solutions of generalized differential equations, Czech. Math. J. 8 (83) (1958), 508-509. (1958) Zbl0094.05901MR0111880
  11. Kurzweil J., On integration by parts, Czech. Math. J. 8 (83) (1958), 356-359. (1958) Zbl0094.03505MR0111877
  12. Schwabik Št., Stetige Abhängigkeit von einem Parameter und Invariante Mannigfaltigkeiten für verallgemeinerte Differentialgleichungen, Czech. Math. J. 19 (94) (1969), 398 - 426. (1969) Zbl0186.15901MR0252726
  13. Schwabik Št., Verallgemeinerte lineare Differentialgleichungssysteme, Čas. pěst. mat. 96 (1971), 183-211. (1971) Zbl0216.36603MR0288339
  14. Schwabik Št., On an integral operator in the space of functions with bounded variation, Čas. pěst. mat. 97 (1972), 297-330. (1972) Zbl0255.47057MR0450906
  15. Schwabik Št., On the relation between Young's and Kurzweil's concept of Stieltjes integral, Čas. pěst. mat., 98 (1973), 3. (1973) Zbl0266.26006MR0322113
  16. Schwabik Št., Remark on linear equations in Banach space, Czech. Math. J., to appear. Zbl0301.47017MR0390811
  17. Schwabik Št., Tvrdý M., On generalized linear differential equations, Čas. pěst. mat., 98 (1973), 206-211. (1973) Zbl0262.34008MR0324119
  18. Taufer J., Lösung der Randwertaufgaben für Systeme linearer Differentialgleichungen, Rozpravy ČSAV, to appear. Zbl0276.34009
  19. Tvrdý M., Vejvoda О., Existence of solutions to a linear integro-boundary-differential equation with additional conditions, Ann. Mat. pura appl. 89 (1971), 169-216. (1971) Zbl0233.34022MR0316988
  20. Tvrdý M., Vejvoda O., General boundary value problem for an integro-differential system and its adjoint, Čas. pěst. mat. 97 (1972), 399-419 and 98 (1973), 26-42. (1972) Zbl0246.45012
  21. Tvrdý M., Boundary value problems for generalized linear integrodifferential equations with left continuous solutions, Čas. pěst. mat., to appear. Zbl0293.45011MR0405041
  22. Vrkoč I., A note to the unicity of generalized differential equations, Czech. Math. J. 8 (83) (1958), 510-511. (1958) Zbl0142.34602MR0111881

Citations in EuDML Documents

top
  1. Štefan Schwabik, Remark on linear equations in Banach space
  2. Milan Tvrdý, Boundary value problems for generalized linear integrodifferential equations with left-continuous solutions
  3. Richard C. Brown, Milan Tvrdý, Otto Vejvoda, Duality theory for linear n -th order integro-differential operators with domain in L m p determined by interface side conditions
  4. Štefan Schwabik, Milan Tvrdý, Boundary value problems for generalized linear differential equations
  5. Richard C. Brown, Milan Tvrdý, Generalized boundary value problems with abstract side conditions and their adjoints. I
  6. Milan Tvrdý, Generalized differential equations in the space of regulated functions (boundary value problems and controllability)

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.